Ask an expert
Question

23 Nov 2005

Please help terrible cramps
Need your help!!
I’m 22 years old and have been on melodene for two years now, in the last three months my period has been 2 weeks before my time I drink my pill every night at the same time, I never skip it! I have been having terrible cramps which I haven’t had since I went on the pill…. I am getting very worried somebody said that my pill might be to weak for my body can that be true or might it be more serious???
Answer 362 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You might have another cause for the pain and irregular periods, such as an ovarian cyst. I would suggest a gynae check-up.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.